MAUDE Adverse Event Report: MEDTRONIC, INC. PATIENT CONNECTOR; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MEDTRONIC, INC. PATIENT CONNECTOR; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 24967
Medical Device Problem Codes Communication or Transmission Problem (2896); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the mobile programmer application and patient connector repeatedly cycled between connected and disconnected states.It was noted that at the start of the session, all components connected successfully; however, once the system attempted to connect to the implantable device, intermittent connectivity began, with white dotted lines visible on the electrograms (egm) indicating unstable telemetry.Troubleshooting steps were taken to include ending the session and attempting reconnection; however, the issue persisted.Ultimately, the session was ended, and interrogation was successfully achieved only after switching to a completely different mobile programmer application and patient connector.No patient complications have been reported as a result of this event.Application version: 4.4.2 host tablet os version: 18.5.
 
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the mobile programmer application and patient connector had intermittent connectivity was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PATIENT CONNECTOR
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24146132
Report Number2182208-2026-01022
Device Sequence Number15695602
Product Code OSR
UDI-Device Identifier00763000688479
UDI-Public(01)00763000688479(11)250523(20)01
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24967
Device Catalogue Number24967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age83 YR
Patient SexMale